# SDR 16SU10

- Difficulty date: October 15, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N16SU
- Make and model: Cessna 650
- Aircraft serial: 6500025
- Aircraft time: 7,936 hours, 5,682 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: 9914303
- Condition: Corroded
- Location: Itt
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO BED THE RIGHT ITT INDICATOR TAPE STARTED FLUCTUATING.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  AIRCRAFT LANDED AT BED.  LANDING WAS UNEVENTFUL.  TROUBLESHOT AND FOUND ITT CONNECTOR IN ENGINE PYLON HAD LITE CORROSION.  CLEANED AND RESECURED CONNECTOR.  OPERATIONS CHECKED GOOD.
